Reconstruction and exact solutions for cosmological perturbations from a generalized gravity theory

Antonio Belinchon, Jose; Gonzalez, Carlos; Herrera, Ramon

Abstract

Scalar and tensor cosmological perturbations during an inflationary universe scenario in the context of the a generalized gravity theory are studied. This analyze is carried out considering an ansatz on the variables associated to scalar and tensor perturbation (zs and zt) in the Jordan frame. In this context, we analyze two different Ansatze for the ratio zs/zt, and we study in great detail the analytical and exact solutions for the cosmological perturbations together with the corresponding reconstruction of the background variables. Recent observational data from the Planck 2018 results are employed to constrain the parameters of each of the models.

Más información

Título según WOS: ID WOS:000525458800001 Not found in local WOS DB
Título de la Revista: GENERAL RELATIVITY AND GRAVITATION
Volumen: 52
Número: 4
Editorial: SPRINGER/PLENUM PUBLISHERS
Fecha de publicación: 2020
DOI:

10.1007/s10714-020-02685-z

Notas: ISI